Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Equivariant classifying spaces and fibrations


Author: Stefan Waner
Journal: Trans. Amer. Math. Soc. 258 (1980), 385-405
MSC: Primary 55P99; Secondary 55R05, 57S15
MathSciNet review: 558180
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Explicit classifying spaces for equivariant fibrations are constructed using the geometric two-sided bar construction. The constructions are then extended to classify stable equivariant spherical fibrations and equivariant K-theory. The ambient groups is assumed compact Lie.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55P99, 55R05, 57S15

Retrieve articles in all journals with MSC: 55P99, 55R05, 57S15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1980-0558180-5
PII: S 0002-9947(1980)0558180-5
Keywords: Closed subgroup, classifying space, classify, category of fibers, equivariant fibrations, stable equivariant fibrations, bar constructions
Article copyright: © Copyright 1980 American Mathematical Society